Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 241485, 15 pages
http://dx.doi.org/10.1155/2013/241485
Research Article

Soft Rough Approximation Operators and Related Results

1School of Science, Guangxi University for Nationalities, Nanning, Guangxi 530006, China
2School of Information and Statistics, Guangxi College of Finance and Economics, Nanning, Guangxi 530003, China
3Department of Mathematics, Guangxi Teachers College, Nanning, Guangxi 530023, China

Received 2 August 2012; Revised 21 January 2013; Accepted 22 January 2013

Academic Editor: Hui-Shen Shen

Copyright © 2013 Zhaowen Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhaowen Li, Bin Qin, and Zhangyong Cai, “Soft Rough Approximation Operators and Related Results,” Journal of Applied Mathematics, vol. 2013, Article ID 241485, 15 pages, 2013. doi:10.1155/2013/241485